# SDR R018723

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: SJ3R
- Make and model: Beech 1900D
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: D7745
- Condition: Broken
- Location: Prop Hub
- Part time: 2,391 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RETURNED DUE TO FOREIGN OBJECT STRIKE.  DISASSEMBLY REVEALED ONE BROKEN D-7745 BLADE THRUST BEARING ON BLADE POSITION ONE, SERIAL NUMBER 994.
